# SDR COEA2017012843

- Difficulty date: January 28, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: INTERIOR FLOORBEAM 13 TOP SURFACE HAS LEVEL 2 CORROSION BETWEEN BOTH INBOARD SEAT TRACKS. REPAIRED PER SRAS ES-604/17...11185 DATED 3/2/2017.
